# SDR AALA20130517013

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 58,067 hours, 7,660 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 570111
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED ACRID ODOR IN THE FLIGHT DECK AND SMOKE COMING OUT OF THE CENTER CONSOLE, BETWEEN THE CENTER AUDIO PANEL AND THE FIRST OBSERVER AUDIO PANEL. EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  FOUND THE FIRST OBSERVER AUDIO SELECT PANEL AT FAULT.  PLACARDED AUDIO SELECT PANEL INOPERATIVE IAW MEL.  REPLACED FIRST OBSERVER AUDIO CONTROL PANEL. SYSTEM GROUND CHECK NORMAL OPERATION.
